# SDR DL72K990590

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED VERTICAL STAB INTERIOR - WEB AT STA 1303 IS CRACKED AT BOTH RT AND LT LOWER CORNERS, MARKED.  STOP DRILLED CRACKS AND DYE PENETRATE INSP RT AND LT SIDE PER SRM 53-10-4 FIG 17.  FABRICATED REPAIR DOUBLERS AND TAPERED SHIM PER SRM 53-10-4 FIG 17.  TREAT DOUBLERS AND SHIMS.  PAINTED DOUBLER AND SHIMS PER PS900-3-6.  OK TO INSTALL LT AND RT REPAIR. INSTALLED LT REPAIR PER SRM 53-10-4 FIG 17.  INSTALLED RT REPAIR FOR SRM 53-10-4 FIG 17.
